# SDR SWAA042585

- Difficulty date: September 4, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 26,644 hours, 22,161 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 34,603 hours, 29,773 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 405744
- Part serial: 6706
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN, AT FL 330, NR 2 ENGINE RPM'S ROLLED BACK JUST PRIOR TO TOP OF DESCENT.  ENGINE SHUT DOWN AND INFLIGHT ENGINE START PROCEDURES ACCOMPLISHED.  ALL ENGINE PARAMETERS NORMAL.  REMOVED AND REPLACED NR 2 ENGINE FUEL SHUTOFF VALVE ACTUATOR AND CANNON PLUG D790 PER MM.
